# SDR EE4Y2022121916830

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 50,587 hours, 32,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER WORK CARD ZL-575-01-1-002, ON RH WING TEOH ARE HOLE # 207 WAS FOUND WITH CRACK INDICATION. DUE THE DAMAGE IS BEYOND THE SRM LIMITS AIRBUS WAS CONTACTED TO REQUEST REPAIR INSTRUCTIONS. AIRBUS PROVIDED DOSSIER 81140719 WITH REPAIR INSTRUCTIONS. THE DAMAGE WAS REPAIRED UNDER JOB: A1M146 ( ITEM 6-47).
